Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on Dirichlet characters
HTML articles powered by AMS MathViewer

by Richard H. Hudson PDF
Math. Comp. 27 (1973), 973-975 Request permission

Abstract:

Denoting by $r(k,m,p)$ the first occurrence of m consecutive kth power residues of a prime $p \equiv 1 \pmod k$, we show that $r(k,m,p) > c\log p$ for infinitely many p (c is an absolute constant) provided that k is even and $m \geqq 3$.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10H35, 10H15
  • Retrieve articles in all journals with MSC: 10H35, 10H15
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Math. Comp. 27 (1973), 973-975
  • MSC: Primary 10H35; Secondary 10H15
  • DOI: https://doi.org/10.1090/S0025-5718-1973-0337850-8
  • MathSciNet review: 0337850